# SDR AALA202107141582

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 TORSION BAR BELLCRANK (COMPENSATION MECHANISM) IS OUT OF ADJUSTMENT. PERFORMED ADJUSTMENT PER AMM 52-11-21-400-001-A.
